# SDR AALA202012239005

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 14,912 hours, 6,144 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Condition: Cracked
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 WINDOW INNER PANE CRACKED.  REPLACED R1 WINDOW WITH SERVICEABLE UNIT, IAW AMM 56-11-11.
